MAUDE Adverse Event Report: QUICK-SET PARADIGM; QUICK-SET 110/6 PCC

QUICK-SET PARADIGM; QUICK-SET 110/6 PCC
Model Number MMT-398
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.In the morning of (b)(6) 2019, the patient reported that last night at 3:00 am, the infusion set's tubing became disconnected from the body at the tubing porting while sleeping.Reportedly, the site location was the patient's arm and the pump was on the bra or the shirt.The infusion had been used since yesterday ((b)(6) 2019).Moreover, the infusions were stored in the kitchen.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 11-mar-2020: follow up information was submitted because result of complaint investigation of the returned used devices (1 tubing and 1 cannula) showed that the tubing was detached from the tubing connector.Based on the result: method, result and conclusion codes were updated.Unomedical reference number (b)(4).Event occurred in (b)(6).In the morning of (b)(6) 2019, the patient reported that last night at 3:00 am, the infusion set's tubing became disconnected from the body at the tubing porting while sleeping.Reportedly, the site location was the patient's arm and the pump was on the bra or the shirt.The infusion had been used since yesterday ((b)(6) 2019).Moreover, the infusions were stored in the kitchen.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
QUICK-SET 110/6 PCC
MDR Report Key9449088
Report Number3003442380-2019-01965
Device Sequence Number1833915
Product Code FPA
UDI-Device Identifier05705244006690
UDI-Public05705244006690
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2021
Device Model NumberMMT-398
Device Lot Number5265821
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date12/11/2019
Supplement Report FDA Received Date03/11/2020
Patient Sequence Number1